# SDR CALA2025102310431

- Difficulty date: October 17, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 313A27521
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT TRAILING EDGE FAIRING O/B FITTING CRACKED.    REMOVED AND REPLACED NR 1 PYLON T/E FAIRING IAW SRM 51-40-02 AND DWG 313A2700 REV-.
